RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 27, Issue 1  


On the number of integer points in a three-dimensional domain
I. M. Vinogradov
3
Bounds for derivatives of rational functions
E. P. Dolzhenko
9
On the best approximation of continuous functions
N. P. Korneichuk
29
The Martin boundary for a linear, elliptic, second-order operator
M. G. Shur
45
Linear variation is the length of a curve
T. S. Latysheva
61
Partially ordered semigroups in which the proper convex subsemigroups do not intersect
J. V. Hion
67
Functions which are holomorphic in tubular cones
V. S. Vladimirov
75
On certain algorithms related to systems of words
A. A. Markov
101
Boundary-value problems for linear and quasi-linear equations and systems of parabolic type. III
O. A. Ladyzhenskaya, N. N. Ural'tseva
161
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019